# SDR DALA1113949873

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMP RT SIDE CANTED FRAME STA 1339 AFT SIDE  HAS DEEP CHAFE.  BLENDED CHAFE AREA ORIG MAT .063 LOST OVER  50 PERCENT MATERIAL.  FOUND TO BE OUT OF LIMITS PER DC-9 SRM 53-01.  REMOVED AND REPLACED CANTED FRAME PER DC-9 SRM 51-30-2, 51-30-5, 51-30-1.  REQUIRED INSPECTION COMPLETED.
